I been having very low sex drive
Terry: Usually two weeks is sufficient time to allow kinks to work out new medication. I checked on the side effects of coreg and decreased interest in sex drive was one of the less common side effects of this drug. Perhaps you may want to discuss this effect with your physician.
- Coreg Information for Consumers
- Coreg Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coreg (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Posted 10 Aug 2015 • 1 answer
Posted 24 Sep 2015 • 2 answers
Hi I've just started the pill Yasmin I'm about 11days into my pack and so far experiencing some side
Posted 23 Oct 2015 • 1 answer
Posted 13 Jul 2016 • 0 answers